# SDR HALA2017121300294

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 20,766 hours, 3,336 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON ENGINE SHUTDOWN AT GATE WITH APU RUNNING APU GENERATOR DID NOT TRANSFER POWER FROM ENGINE GENERATOR. AIRCRAFT LOST 
POWER, PERFORMED ECAM APU GEN RESET, OPS NORMAL. // PERFORMED APU BITE PER AMM 49-00-00-740-801A & OPS TEST OF APU GENERATOR PER AMM 24-23-51-400-801A, ALL TESTS PASSED. NOTE : FOUND APU OIL LEVEL LOW, SERVICED APU OIL TO FULL PER AMM 12-13-49-612-801A APU START AND OPS NORMAL, NO LEAKS NOTED.
